Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1564227
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kurt Gödel
Title: The Consistency of the Axiom of Choice and of the Generalized Continuum-Hypothesis with the Axioms of Set Theory
Additional book information: (Annals of Mathematics Studies, no. 3.) Princeton, University Press; London, Humphrey Milford and Oxford University Press, 1940. 66 pp. $1.25.

Review Information:

Reviewer: C. C. Torrance
Journal: Bull. Amer. Math. Soc. 47 (1941), 191-192